MAUDE Adverse Event Report: Vantive US Healthcare LLC Prismaflex Sets (HF); Dialyzer, High Permeability With Or Without Sealed Dialysate System

Vantive US Healthcare LLC Prismaflex Sets (HF); Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 107142
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914)
Date of Event 08/08/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that approximately fifteen (15) minutes after initiation of continuous renal replacement therapy (crrt) using prismaflex hf set, a patient experienced severe hypotension requiring up to three (3) vasopressors.Anallergic reaction was suspected.After switching to prismaflex st set, the hypotensive episodes reportedly did not recur.It is further reported that the patient passed away, however, the date and cause of death were not provided.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
Prismaflex Sets (HF)
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEYZIEU
7, av. lionel terray, b.p. 126
meyzieu cedex rhone NA 69883
FR   69883
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50951729
Report Number8010182-2026-00783
Device Sequence Number10348852
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public07332414069315
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number107142
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PrisMax machine.
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexMale